[ Main Page | Editorial Board | About | Instructions ]
[ Table of Contents | Archive | Archive Search | Online Submission | E-mail ]

Turkish Journal of Cancer
2002, Volume 32, Number 2, Page(s) 66-68
[ Summary ] [ Full Text ] [ PDF ]
Acute arterial thrombosis related to 5-fluorouracil and cisplatin combination chemotherapy regimen in an elderly patient
HÜSEYİN ENGİN, HÜSEYİN ABALI, SERCAN AKSOY, İSMAİL ÇELİK
Department of Medical Oncology, Hacettepe University Institute of Oncology, Ankara-Turkey

In recent years, the vascular toxicity of cancer chemotherapy drugs has become more widely appreciated. Thrombosis is a well-known form of vascular toxicity of chemotherapy drugs and a frequent complication of cancer. The majority of thromboses occur in venous system; the incidence of arterial clots is much lower. This report describes a patient who developed distal acute arterial ischemia of the left leg after first cycle of combined 5-fluorouracil (5-FU) and cisplatin chemotherapy regimen for recurrent squamous-cell carcinoma of the oral cavity.

[ Summary ] [ Full Text ] [ PDF ]
[ Main Page | Editorial Board | About | Instructions ]
[ Table of Contents | Archive | Archive Search | Online Submission | E-mail ]